# SDR F3LA99008

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED A .5 INCH CRACK IN LEFT WING UPPER SKIN AT WBL 157.  MAINTENANCE STOP DRILLED CRACK, FABRICATED DOUBLER/TRIPLER AND REPAIRED PER EO B737-5723-0001 AND DRAWING 65C30113.  (M)
